Search dblp for Publications

export results for "toc:db/journals/jc/jc60.bht:"

 download as .bib file

@article{DBLP:journals/jc/Hatzesberger20,
  author    = {Simon Hatzesberger},
  title     = {Strongly asymptotically optimal schemes for the strong approximation
               of stochastic differential equations with respect to the supremum
               error},
  journal   = {J. Complex.},
  volume    = {60},
  pages     = {101496},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jco.2020.101496},
  doi       = {10.1016/j.jco.2020.101496},
  timestamp = {Fri, 31 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jc/Hatzesberger20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/HoevenL20a,
  author    = {Joris van der Hoeven and
               Gr{\'{e}}goire Lecerf},
  title     = {Directed evaluation},
  journal   = {J. Complex.},
  volume    = {60},
  pages     = {101498},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jco.2020.101498},
  doi       = {10.1016/j.jco.2020.101498},
  timestamp = {Fri, 31 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jc/HoevenL20a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/MorkiszP20,
  author    = {Pawel M. Morkisz and
               Leszek Plaskota},
  title     = {Complexity of approximating H{\"{o}}lder classes from information
               with varying Gaussian noise},
  journal   = {J. Complex.},
  volume    = {60},
  pages     = {101497},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jco.2020.101497},
  doi       = {10.1016/j.jco.2020.101497},
  timestamp = {Fri, 31 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jc/MorkiszP20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/NeigerS20,
  author    = {Vincent Neiger and
               {\'{E}}ric Schost},
  title     = {Computing syzygies in finite dimension using fast linear algebra},
  journal   = {J. Complex.},
  volume    = {60},
  pages     = {101502},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jco.2020.101502},
  doi       = {10.1016/j.jco.2020.101502},
  timestamp = {Tue, 29 Dec 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/NeigerS20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/Ullrich20,
  author    = {Mario Ullrich},
  title     = {On the worst-case error of least squares algorithms for L2-approximation
               with high probability},
  journal   = {J. Complex.},
  volume    = {60},
  pages     = {101484},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jco.2020.101484},
  doi       = {10.1016/j.jco.2020.101484},
  timestamp = {Fri, 14 May 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jc/Ullrich20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics